# SDR CALA2014013190275

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 74,347 hours, 27,229 cycles
- Engine: Pwa PW2040
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT HYD SYS PRESS LIGHT INTERMITTENT WITH HYD PUMPS OFF.
